# SDR MK1Y01132021009

- Difficulty date: January 13, 2021
- Submitted: January 13, 2021
- Operation: General aviation
- Filed by: Bedek Aviation Group, repair station MK1Y325K
- Aircraft: N388AA
- Make and model: Boeing 767323
- Aircraft serial: 27448
- Aircraft time: 99,028 hours, 16,218 cycles
- System (JASC): 5542 · Rudder, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENENCE INSPECTION FOUND A DENT ON RUDDER SKIN LEFT SIDE BETWEEN RUDDER STA 165 TO 181, 43" FROM RUDDER AFT EDGE.
